# SDR CA020405028

- Difficulty date: March 31, 2002
- Submitted: April 15, 2002
- Operation: General aviation
- Make and model: Airbus A310
- Aircraft time: 40,330 hours
- Engine: Ge CF680C2*
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 4261212
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)  ENGINE NR 2 THROTTLE JAMMED IN DESCENT , IN IDLE POSITION. MAINTENANCE FOUND THE THROTTLE CONTROL CABLE ASSEMBLY  WATER SOAKED AND ALSO FOUND THE ELASTOMER SLEEVE RIPPED OPENED. BOTH PARTS WERE REPLACED ; THE THROTTLE CONTROL CABLE ASSY.REPLACED I.A.W. MM 76-11-41 AND THE ELASTOMER SLEEVE , I.A.W. SB A310-76-2012.A VERIFICATION FLIGHT WAS CARRIED SERVICEABLE.
